# SDR CA070213001

- Difficulty date: February 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE RECEIVED IN-FLIGHT. AIRCRAFT LANDED UNEVENTFUL WITH FLAPS ZERO (FLAPS WOULD NOT MOVE). (TC NR 20070213001)
